# SDR 2000UALA00216

- Difficulty date: April 27, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 36,965 hours, 19,894 cycles
- Engine: Ge CFM56*
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE LOST 9 - 10 PERCENT OF THRUST FROM TARGET CLIMB N1.  *S/D*  REPLACED THE NR 1 N1 INDICATOR.
